全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Clark Barwick , Saul Glasman , Jay Shah
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (1), pp.97-146
摘要:... Finally, we give a very short, new proof of the equivariant Barratt–Priddy–Quillen theorem, which states that the algebraic K -theory of the category of finite G -sets is simply the G -equivariant sphere spectrum.
作者:Bertrand Guillou , Peter May
来源:[J].Algebraic & Geometric Topology, 2017, Vol.17 (6), pp.3259-3339
摘要:We set up operadic foundations for equivariant iterated loop space theory. We start by building up from a discussion of the approximation theorem and recognition principle for V –fold loop G ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×